m+Medelevator.RU
← Поиск публикаций
Neurologia medico-chirurgica · 2011

Reactivation of hepatitis B virus after glioblastoma treatment with temozolomide--case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ohno Makoto, Narita Yoshitaka, Miyakita Yasuji, Ueno Hideki, Kayama Takamasa, Shibui Soichiro

Аннотация

A 61-year-old man with glioblastoma and positive for hepatitis B surface antigen (HBsAg) developed acute hepatitis due to hepatitis B virus (HBV) reactivation after concomitant postoperative treatment with temozolomide (75 mg/m(2)/day) and radiation therapy (60 Gy in 30 fractions). Corticosteroids were not used during chemo-radiation therapy, and grade 4 lymphocytopenia was observed. The levels of liver function tests (LFTs), including levels of aspartate aminotransferase and alanine aminotransferase, increased 5 weeks after the completion of chemo-radiation therapy, and reached the maximum levels of 1,549 IU/l (normal 13 to 33 IU/l) and 1,653 IU/l (normal 8 to 42 IU/l), respectively, after 2 weeks. At this point, serum HBV-deoxyribonucleic acid (DNA) level had increased to 630-fold over the baseline, and therapy with the antivirus agent entecavir (0.5 mg daily) was started. Over the next 2 weeks, the levels of LFTs and HBV-DNA improved. The present and previous cases suggest that grade 3/4 lymphocytopenia or grade 2 lymphocytopenia with corticosteroid use might have a significant effect on HBV reactivation. To avoid this complication, HBsAg-positive patients with glioblastoma should consult a hepatologist for initiating antivirus therapy before temozolomide treatment.

Предметные рубрики MeSH